Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Linear operators in $ VH$-spaces


Author: R. M. Loynes
Journal: Trans. Amer. Math. Soc. 116 (1965), 167-180
MSC: Primary 47.10; Secondary 47.25
DOI: https://doi.org/10.1090/S0002-9947-1965-0192359-1
MathSciNet review: 0192359
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.10, 47.25

Retrieve articles in all journals with MSC: 47.10, 47.25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0192359-1
Article copyright: © Copyright 1965 American Mathematical Society